Record:   Prev Next
書名 Advances in mathematics
出版項 New York, Academic Press, 1965-
國際標準期刊編號 0001-8708 0568-0026 0568-0034 0001-8408
book jacket

身份 rapid ill 
索書號from 1987 cancelled 
館藏地資訊所圖書室裝訂期刊區
Lib. Has56(1985)-62(1986)

館藏地數學所圖書室
Lib. Has[Lack: 43:3(1982),45:2(1982)] 1(1965)-267(2014)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1965)    館內使用    30340100054885
 數學所圖書室  v.2 (1968)    館內使用    30340100050784
 數學所圖書室  v.3 (1969)    館內使用    30340100050792
 數學所圖書室  v.4 (1970)    館內使用    30340100050800
 數學所圖書室  v.5 (1970)    館內使用    30340100050818
 數學所圖書室  v.6 (1971)    館內使用    30340100050826
 數學所圖書室  v.7 (1971)    館內使用    30340100050834
 數學所圖書室  v.8 (1972)    館內使用    30340100050842
 數學所圖書室  v.9 (1972)    館內使用    30340100050859
 數學所圖書室  v.10 (1973)    館內使用    30340100050867

01-01-93 已為 數學所圖書室 訂購 1 本.
09-12-96 已為 數學所圖書室 訂購 1 本.
說明 v. 23 cm
Monthly, 19
Bimonthly, v. 4-
Annual, v. 2-3; 1968-69
v. 1-
Lib. Has iisbd 56(1985),59(1986)-62(1986)
附註 Includes bibliographies
Mathematical reviews 0025-5629
Vols. 1 and 2 are collected vols. of separately published fascicles issued 1961-1968
Editor: 1965- H. Busemann
主題 Mathematics
Alt Author Busemann, Herbert, 1905- ed
Alt Title Adv. math. (New York. 1965)
Record:   Prev Next